Complex spaces with plenty of Stein subvarieties.
Mathematica Scandinavica, Tome 51 (1982), pp. 158-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1982__51_166808,
author = {Gunnar Berg},
title = {Complex spaces with plenty of {Stein} subvarieties.},
journal = {Mathematica Scandinavica},
pages = {158--162},
year = {1982},
volume = {51},
zbl = {0514.32014},
url = {http://geodesic.mathdoc.fr/item/MS2_1982__51_166808/}
}
Gunnar Berg. Complex spaces with plenty of Stein subvarieties.. Mathematica Scandinavica, Tome 51 (1982), pp. 158-162. http://geodesic.mathdoc.fr/item/MS2_1982__51_166808/